Alert archive / Missouri / River Flood Warnings in 2016
River Flood Warning 74, NWS St. Louis, MO
NWS St. Louis, MO issued this river flood warning at Sep 17, 2016, 11:07 AM CDT for Reynolds County, Missouri. It took effect at Sep 17, 2016, 12:19 PM CDT. It was in force for 37 hr.
The area
The outline as issued.
The facts
- Issued
- Sep 17, 2016, 11:07 AM CDT (16:07 UTC)
- In effect from
- Sep 17, 2016, 12:19 PM CDT
- Expired
- Sep 19, 2016, 1:00 AM CDT
- In force
- 37 hr
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
- Flood severity
- Minor
County Reynolds County, MO
The radar
The St Louis radar (KLSX), 150 km from the middle of the area, began a volume at 16:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Black River near Annapolis (ANNM7). The gauge peaked at 7.63 ft at Sep 17, 2016, 1:00 PM CDT.
- Action stage
- 6 ft
- Minor stage
- 8 ft
- Moderate stage
- 15 ft
- Major stage
- 25 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07061500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
973
WGUS43 KLSX 171607
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
1107 AM CDT SAT SEP 17 2016
...The National Weather Service in St. Louis has issued a Flood
Warning for the following rivers in Missouri...
Black River near Annapolis
.This Flood Warning is a result of around 3 inches of precipitation the
past 24 hours...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
The National Weather Service will monitor this developing
situation and issue follow up statements as conditions or forecasts
change.
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.
&&
MOC179-181607-
/O.NEW.KLSX.FL.W.0074.160917T1719Z-160919T0600Z/
/ANNM7.1.ER.160917T1719Z.160918T0000Z.160918T0600Z.NO/
1107 AM CDT SAT SEP 17 2016
The National Weather Service in St. Louis has issued a
* Flood Warning for
the Black River near Annapolis
* until late Sunday night.
* At 10:15 AM Saturday the stage was 7.1 feet.
* Flood stage is 8.0 feet.
* Minor flooding is forecast.
* The river is forecast to rise above flood stage by this afternoon
and crest near 9.5 feet by this evening. The river will fall below
flood stage by after midnight tonight.
* Impact: At 8.0 feet...Annapolis Road on the east bank of the Black
River south of Lesterville begins flooding close to this height.
This is the only road directly connecting Annapolis and
Lesterville.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 09/18 09/19 09/20 09/21 09/22
Black River
Annapolis 8.0 7.07 5.8 4.7 4.6 4.5 4.5
&&
LAT...LON 3743 9087 3745 9078 3724 9074 3724 9079
$$2 follow-up statements
524
WGUS83 KLSX 172106
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
406 PM CDT SAT SEP 17 2016
...The flood warning continues for the following river in
Missouri...
Black River near
Annapolis
.This Flood Warning is a result of around 3 inches of rainfall
across portions of the basin yesterday...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
The National Weather Service will monitor this developing
situation and issue follow up statements as conditions or forecasts
change.
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.
&&
MOC179-182106-
/O.EXT.KLSX.FL.W.0074.000000T0000Z-160919T1330Z/
/ANNM7.1.ER.160918T0316Z.160918T0600Z.160918T1330Z.NO/
406 PM CDT SAT SEP 17 2016
The Flood Warning continues for
The Black River near Annapolis
* Until Sunday morning.
* At 3:15 PM Saturday the stage was 7.5 feet.
* Flood stage is 8.0 feet.
* Minor flooding is forecast.
* The river is forecast to rise above flood stage tonight and crest near
8.5 feet late tonight.
* Impact: At 8.0 feet...Annapolis Road on the east bank of the Black
River south of Lesterville begins flooding close to this height.
This is the only road directly connecting Annapolis and
Lesterville.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 09/18 09/19 09/20 09/21 09/22
Black River
Annapolis 8.0 7.51 8.3 5.4 5.1 4.9 4.9
&&
LAT...LON 3743 9087 3745 9078 3724 9074 3724 9079
$$005
WGUS83 KLSX 180245
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
945 PM CDT SAT SEP 17 2016
...The flood warning is cancelled for the following rivers in
Missouri...
Black River near Annapolis
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.
&&
MOC179-180315-
/O.CAN.KLSX.FL.W.0074.000000T0000Z-160919T1330Z/
/ANNM7.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
945 PM CDT SAT SEP 17 2016
The Flood Warning is cancelled for
the Black River near Annapolis.
* At 9:15 PM Saturday the stage was 6.6 feet.
* Flood stage is 8.0 feet.
* The river will crest below flood stage at 7.8 feet tomorrow
morning.
* Impact: At 9.0 feet...County Road 372 will begin flooding near this
height.
* Impact: At 8.0 feet...Annapolis Road on the east bank of the Black
River south of Lesterville begins flooding close to this height.
This is the only road directly connecting Annapolis and
Lesterville.
* Impact: At 5.0 feet...Near this height, Peola Road begins flooding
along the west bank of the Black River south of Lesterville.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 09/18 09/19 09/20 09/21 09/22
Black River
Annapolis 8.0 6.63 7.8 5.8 5.2 4.9 4.8
&&
LAT...LON 3743 9087 3745 9078 3724 9074 3724 9079
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at Sep 17, 7:24 AM CDT, 3 hours 43 minutes earlier.
Area forecast discussion, Sep 17, 7:24 AM CDT, 3 hours 43 minutes before
Area Forecast Discussion...Updated Aviation National Weather Service Saint Louis MO 724 AM CDT SAT SEP 17 2016 .SHORT TERM... (Through Late This Afternoon) Issued at 323 AM CDT Sat Sep 17 2016 Showers over southwestern Illinois are tapering off as of 08z, with some isolated showers associated with trof which extends from northern Illinois through STL metro area to south central Missouri. So some isolated/scattered showers not out of the question with this trof. Then main front to slide through by this afternoon, but for the most part majority of forecast area to be dry today. Another issue for the first part of the morning is some patchy fog over central Missouri. Visibilities have been bouncing around, dropping below a mile at times. So added mention to grids for this area through 14z. As for high temps today, upper 70s to low 80s. Byrd .LONG TERM... (Tonight through Friday) Issued at 323 AM CDT Sat Sep 17 2016 (Tonight - Monday) With the upper trof east of the OH Valley at the beginning of the period, precip will be well east of the CWA. Sfc ridge will build into the region tonight and Sun. Have trended twd cooler guidance for tonight. However, with swly 850mb flow pushing the thermal ridge into the region and sly flow returning to at least the ern half of the CWA on Sun, have trended warmer. With the sfc ridge continuing to build ewd on Mon, have trended warmer still. With a cdfnt approaching the region late Mon, have kept low PoPs going. However, with little in the way of upper level support and the better low level forcing ahead of the sfc fnt, fropa may remain dry. (Sunday - Friday) Upper level ridge is expected to build over the region, which is expected to keep the extd period dry and warm. The GFS breaks down the upper ridge slightly late in the period allowing a backdoor fnt into the region. With the differences in mdls that far out, have no preference yet and will need to monitor trends. Have therefore kept kept PoPs low for now and trended twd the warmer solns. Tilly && .AVIATION... (For the 12z TAFs through 12z Sunday Morning) Issued at 724 AM CDT Sat Sep 17 2016 Ceilings and vsbys all over the place this morning, so went with IFR/MVFR cigs/vsbys through mid morning then cigs to lift and scatter out as front moves through. Otherwise, light winds to become northwesterly behind boundary. SPECIFICS FOR KSTL: Ceilings and vsbys all over the place this morning, so went with IFR/MVFR cigs/vsbys through 18z then cigs to lift and scatter out as front moves through. Otherwise, light northwest winds. Byrd && .LSX WATCHES/WARNINGS/ADVISORIES... MO...None. IL...None. && WFO LSX
Hazardous weather outlook, Sep 17, 3:29 AM CDT, 7 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAINT LOUIS MO 329 AM CDT SAT SEP 17 2016 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-181200- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-SAINT CLAIR IL-MONROE IL-KNOX MO- LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO- AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO- LINCOLN MO-GASCONADE MO-WARREN MO-SAINT CHARLES MO-FRANKLIN MO- SAINT LOUIS MO-SAINT LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO- WASHINGTON MO-SAINT FRANCOIS MO-SAINTE GENEVIEVE MO-IRON MO- MADISON MO-REYNOLDS MO- 329 AM CDT SAT SEP 17 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT RAINFALL AMOUNTS IN EXCESS OF TWO INCHES TO THE NATIONAL WEATHER SERVICE. TILLY
In the hours before
Local storm report, Sep 17, 8:35 AM CDT, 2 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
835 AM CDT SAT SEP 17 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0835 AM HEAVY RAIN EUREKA 38.50N 90.64W
09/17/2016 M2.41 INCH ST. LOUIS MO TRAINED SPOTTER
24 HOUR TOTAL
&&
WALSHLocal storm report, Sep 17, 9:45 AM CDT, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
945 AM CDT SAT SEP 17 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0944 AM HEAVY RAIN HEMATITE 38.20N 90.48W
09/17/2016 M3.00 INCH JEFFERSON MO TRAINED SPOTTER
24 HOUR TOTAL
&&
WALSHThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 16, 8:19 PM CDT | Areal Flood Advisory | LSX | Iron, Reynolds, Saint Francois, Washington | 6 hr |
| Sep 16, 9:19 PM CDT | River Flood Warning | LSX | Gasconade, Montgomery | 65 hr |
| Sep 16, 11:15 PM CDT | River Flood Warning | LSX | Osage | 34 hr |
| Sep 17, 6:54 AM CDT | River Flood Warning | LSX | Gasconade, Montgomery | 38 hr |
Nearby
River Flood Warnings in Missouri, 2016Every river flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.